MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE PRESERVE STEM 6MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. EQUINOXE PRESERVE STEM 6MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 300-30-06
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this 69 y/o male patient's right rtsa was revised approximately 3 months post op the surgery in turkey.Patient was apparently lifting a suitcase and dislocated his shoulder.Apparently it was not able to be reduced by a surgeon in turkey so patient returned to the us.The glenosphere, locking screw, liner, torque screw, tray and stem were all removed and revised.The stem was loose and showed no bony on-growth.A larger preserve stem was able to be used as well as an expanded glenosphere.No additional intra-operative delays.Product not returning: hospital keeps.
 
Additional Manufacturer Narrative
(h3) pending evaluation.(d10) concomitant device(s): (b)(6), 201-78-81 - 3" trocar, mod.Hex 2pk.(b)(6), 320-10-05 - equinoxe reverse tray adapter plate tray +5.(b)(6), 320-15-05 - eq rev locking screw.(b)(6), 320-20-00 - eq reverse torque defining screw kit.(b)(6), 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm.(b)(6), 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm.(b)(6), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.(b)(6), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.(b)(6), 320-31-40 - glenosphere, 40mm.(b)(6), 320-35-01 - small glenoid plate.(b)(6), 531-55-88 - ergo gps 3.2mm drill kit sterile.(b)(6), 531-78-20 - shouldr gps hex pins kit.11054823185, a10012 - gps implant kit v2.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, g.Pma 510k cannot be determined; device is unknown.Catalog number, udi number, serial number, expiration and manufactured dates unknown.The revision reported was likely the result of dislocation as reported.It is unclear if the reported humeral loosening contributed to the dislocation event.However, the humeral loosening cannot be confirmed and potential user or patient-related considerations could not be assessed as the devices were not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE PRESERVE STEM 6MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key20129086
Report Number1038671-2024-03238
Device Sequence Number7399208
Product Code PHX
UDI-Device Identifier10885862515742
UDI-Public10885862515742
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300-30-06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale